# SDR SWAA2021091400266

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Condition: Broken
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GIRT BAR RETAINING COLLAR ON BAR IS BROKEN. ; / [01] REMOVED AND REPLACED AED EVAC SLIDE GIRT BAR RELEASE STOP ASSY PER AMM 25-66-01-000-803 STEPS 7.D.(2).(A) AND (B); AND AMM 25-66-01-000-804 STEPS 8.C.(2).(D) THRU (F).; [02] VERIFIED ACTION 1
